# SDR UHLA2012013100030

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,539 hours, 12,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R LEFT SIDE VENT FLAP INDICATOR NOT SHOWING GREEN WHEN ARMED.  ADJUSTED VENT FLAP INDICATION ON R2 DOOR IAW EMB 170 MM 52-70-01.  OPS CHECK GOOD.
